# SDR DALA2022051003266

- Difficulty date: May 10, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N111NG
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50030
- Aircraft time: 5,486 hours, 2,586 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Waste Box
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WASTE BOX, EXTERIOR, FORWARD OUTBOARD CORNER IS CORRODED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 034-0001:5327-01014-01/001 00187 REPAIRED PER ER/A 599003-14AD PRI REV. 0, REV. 1, REV. 2, REV. 3, AND COMPLIED WITH FINAL ER/A 599003-14AD REV. ORIGINAL. ASSOCIATED ER/A 00-599003 ADDED FOR AC 8111 LOG-PAGE UPDATED @ 10MAY22 0813 UTC ALTD BY BEHR 00453307 MSP 10MAY22 ENTR 00453307 F SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFOR MATION 034-0001:5327-01014-01/001 00187 REPAIRED PER ER/A 599003-14AD PRI REV. 0, REV. 1, REV. 2, REV. 3, AND COMPLIED WITH FINAL ER/A 599003-14AD REV. ORIGINAL. (LP#2229957)
